# SDR ANCF2015060901

- Difficulty date: June 7, 2015
- Submitted: June 10, 2015
- Operation: Air carrier
- Aircraft: N416AV
- Make and model: Airbus A320-214
- Aircraft serial: 4167
- Aircraft time: 1,417,618 hours, 13,446 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 1,417,618 hours
- System (JASC): 7250 · Turbine Section
- Part: Turbine Blades
- Condition: Damaged
- Location: Nr 2 Engine
- Component: Engine, Cfmint
- Component part number: CFM565B4P
- Stage of operation: TO
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: C

## Discrepancy

TAKE OFF WAS DISCONTINUED DUE TO ENG FAILURE BELOW 60 KTS, ENG 2 FAIL.  DURING VISUAL INSPECTION AFTER TAKEOFF WERE FOUND ALL BLADES OF LAST TURBINE STAGE DAMAGED.  ITS NECESSARY REMOVAL & INSTALL A NEW ENG.
